Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Abdominal pains, heavy vaginal bleeding post taking MTP kit. Normal?

Hello, My LMP was 13th Feb 2012, then I had intercourse with my husband on 26th Feb, We did UPT on 4th March it was negetive, then we did it again on 18/03/2012,then also it was negetive but when we repeated it on 24th March there was a dark pink line and one fain line..we asked a doctor friend a she told us that it is a positive sign so we then decided to go for MTP through MTP kit, I took 600 Mg of Mifepristobne yesterday morning but later in evening I developed severe abdominal pain and the today morning I started bleeding vaginally...is it normal or we shall seek a medical attention, do we still need to take the misoprostol dose which is due tomorrow morning, what will happen...kindly tell me...I am affreaid..wht precautions we should take or any other advise from you..
Asked On : Sat, 31 Mar 2012
Answers:  1 Views:  421
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
OBGYN 's  Response
HI
THE MEDICINE U R TAKING SHOULD BE TAKE UNDER MEDICAL GUIDANCE.
SOME AMOUNT OF BLEEDING IS OUGHT TO BE THERE.
IF BLEEDING HEAVILY...PLZ VISIT UR GYNAEC....
DO A BASIC USG SCAN TO RULE OUT ECTOPIC PREGNANCY TOOO.
BEFORE TAKING MISOPROSTOL IT WILL BE GOOD TO SEEK MEDICAL ADVISE...
BYEEEEEEEEEE
Answered: Fri, 29 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor